RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 338, Number 5, Pages 583–584 (Mi dan4654)  

MATHEMATICS

On the rectifiability and smoothness of some quasiconformal curves

V. Ya. Gutlyanskii, V. I. Ryazanov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk

Full text: PDF file (184 kB)

English version:
Doklady Mathematics, 1995, 50:2, 292–294

Bibliographic databases:
UDC: 517.54
Presented: В. С. Владимиров
Received: 20.10.1993

Citation: V. Ya. Gutlyanskii, V. I. Ryazanov, “On the rectifiability and smoothness of some quasiconformal curves”, Dokl. Akad. Nauk, 338:5 (1994), 583–584; Dokl. Math., 50:2 (1995), 292–294

Citation in format AMSBIB
\Bibitem{GutRya94}
\by V.~Ya.~Gutlyanskii, V.~I.~Ryazanov
\paper On the rectifiability and smoothness of some quasiconformal
curves
\jour Dokl. Akad. Nauk
\yr 1994
\vol 338
\issue 5
\pages 583--584
\mathnet{http://mi.mathnet.ru/dan4654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1310700}
\zmath{https://zbmath.org/?q=an:0861.30020}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 2
\pages 292--294


Linking options:
  • http://mi.mathnet.ru/eng/dan4654
  • http://mi.mathnet.ru/eng/dan/v338/i5/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020